Asymmetric Separation of Convex Sets
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
460 2
Ultima descărcare din IBN:
2022-04-13 09:52
Căutarea după subiecte
similare conform CZU
514.172 (3)
Геометрия (105)
SM ISO690:2012
SOLTAN, Valeriu. Asymmetric Separation of Convex Sets. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 2(93), pp. 88-101. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 2(93) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

Asymmetric Separation of Convex Sets

CZU: 514.172
MSC 2010: 52A20.

Pag. 88-101

Soltan Valeriu
 
George Mason University
 
 
Disponibil în IBN: 18 septembrie 2020


Rezumat

Based on various types of asymmetric hyperplane separation of a given pair of convex sets K1 and K2 in the n-dimensional Euclidean space, we derive a uniform description of existing types of separation. Our argument uses properties of the polar cone (K1 − K2)0. Also, we consider asymmetric separation of convex cones with a common apex.

Cuvinte-cheie
separation, hyperplane, convex, cone

Google Scholar Export

<meta name="citation_title" content="Asymmetric Separation of Convex Sets">
<meta name="citation_author" content="Soltan Valeriu">
<meta name="citation_publication_date" content="2020/09/18">
<meta name="citation_journal_title" content="Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica">
<meta name="citation_volume" content="93">
<meta name="citation_issue" content="2">
<meta name="citation_firstpage" content="88">
<meta name="citation_lastpage" content="101">
<meta name="citation_pdf_url" content="https://ibn.idsi.md/sites/default/files/imag_file/y2020-n2-%28pp88-101%29.pdf">